# SDR FDEA202308101394

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300*
- Aircraft serial: 801
- Aircraft time: 33,600 hours, 18,799 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 224TS05Y
- Part serial: 651
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH LOWERED GEAR HANDLE, GEAR DIDN T  EXTEND.  RECEIVED 3 RED UNLOCK LIGHTS AND ECAM  WARNING.  ON THE GO-AROUND AS WE STARTED THE CLIMB,  GEAR DROPPED AND WE HAD 3 GREEN DOWN AND LOCK  LIGHTS AFTER ABOUT 30 SECONDS.  LANDING GEAR NORMAL CONTROL MICROSWITCH UNIT - 2GA.   REMOVAL AND INSTALLATION PER A300-600 A.M.M. 32-31-11-04. THE FOLLOWING INSPECTIONS, CHECKS,  TESTS WERE PERFORMED: FUNCTION TEST OF MICROSWITCH UNIT, OPERATION TEST OF LANDING GEAR WARNING, CHECK OF ELECTROVALVE, PROXIMITY DETECTOR UNIT BITE.  RESULTS: PASSED. THE AIRCRAFT IS OKAY FOR SERVICE.
